4 Publications

Mark all

[4]
2020 | Journal Article | IST-REx-ID: 7685 | OA
The excitation spectrum of the Bose gas in the Gross-Pitaevskii regime
C. Boccato, Reviews in Mathematical Physics (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2020 | Journal Article | IST-REx-ID: 8042 | OA
The excitation spectrum of Bose gases interacting through singular potentials
C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Journal of the European Mathematical Society 22 (2020) 2331–2403.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6906 | OA
Optimal rate for Bose-Einstein condensation in the Gross-Pitaevskii regime
C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Communications in Mathematical Physics 376 (2019) 1311–1395.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 7413 | OA
Bogoliubov theory in the Gross–Pitaevskii limit
C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Acta Mathematica 222 (2019) 219–335.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

4 Publications

Mark all

[4]
2020 | Journal Article | IST-REx-ID: 7685 | OA
The excitation spectrum of the Bose gas in the Gross-Pitaevskii regime
C. Boccato, Reviews in Mathematical Physics (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2020 | Journal Article | IST-REx-ID: 8042 | OA
The excitation spectrum of Bose gases interacting through singular potentials
C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Journal of the European Mathematical Society 22 (2020) 2331–2403.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6906 | OA
Optimal rate for Bose-Einstein condensation in the Gross-Pitaevskii regime
C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Communications in Mathematical Physics 376 (2019) 1311–1395.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 7413 | OA
Bogoliubov theory in the Gross–Pitaevskii limit
C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Acta Mathematica 222 (2019) 219–335.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed